Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Tgan15

Member
  • Total Reviews

    0
  • Content Count

    18
  • Joined

  • Last visited

Community Reputation

5 Neutral

About Tgan15

  • Rank
    tgiii

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. I have the exact same acne. I'm almost finished with my accutane course and I still have the little bumps. I'm going to give mandelic acid a try.
  2. Mine looks pretty similar to that. It looks like you have had some good results though. I've been on accutane for 6 months and my skin doesn't look any different
  3. Hey guys, I've had these little white bumps on my chin and corners of my mouth for about 4 years now. I've treated it as acne the whole time, and even tried 6 months of accutane without seeing any results. The accutane did clear up the ACTUAL ACNE in between my eyebrows, but it never did anything for the tiny white bumps. After years of frantically researching, I think I might have found the culprit. I think the tiny white bumps are caused by an overgrowth of yeast in the body. The term of the
  4. I'm in the same boat.. Do you have comedonal acne? That's what I have and it seems like the hardest to get rid of
  5. I have the same problem. Right on the corners of my mouth, right above my chin, and on the area to the right and left of my chin. I don't know if it's milia, or keratosis pilaris, but they don't go away and they're so persistent. I'm on my 6th month of accutane and they're still there. I don't know what to do. I've heard witch hazel is a good treatment for it, so I'm about to try that.
  6. I started getting those my Sophomore year of since high school. I'm a Junior in college now, and still have them.. They suck. They're right above my chin, on both sides of my chin, and on both sides of my mouth. They eventually get inflamed one by one, and thats the only way they go away.. a big red bump/zit that lasts for weeks. I started taking accutane 5 months ago, and it hasn't helped at all, just made a lot of them purge, but I still have tons more. My advice would be to give up all dair
  7. Hi Tgan15, are you using any topical? If your skin isn't too dry you can maybe try retin-a .25% every second day and build up a tolerance to it until you can use it daily, it's great to exfoliate the skin and clear the pores. I know you say you used topicals before but when you have gone through Accutane you skin sometimes responds to them much better (this happened me) When you finish your Accutane course you could always ask your derm to keep you on a low dose indefinitely, so maybe 20mg onc
  8. Hey guys, as the title says, I just started my 6th month of accutane, and my face literally looks the same as before I started taking it, if not worse. I'm a 20 year old 170 Ib male, and my course has been: month 1- 20mg, month 2- 40mg, month 3- 60 mg, month 4-6- 80mg. I don't by any means have severe acne, but my acne is very persistent. I went through all the topicals and antibiotics that the derm prescribed me without any results, so he finally just put my on accutane to "kick it all out of m
  9. Accutane will get rid of all that. It's a long 6 months, but it's worth it. I'm on my 5th month and only have a couple spots left. Also, I started using sea salt spray and saw a lot of improvement. Just boil a tablespoon of sea salt in a bowl with 1 1/4 cup of distilled water, let it dissolve, put it in a spray bottle, and spray it on after you wash your face. Leave it on for 10-15 minutes, and then put on moisturizer. I do it every night before bed now.
  10. Update: Stopped using the clindamycin.. It dried me up too much on top of the accutane. I'm on my 5th month of it now, and still have active acne, but I think it's settling down. My cysts go away a lot faster, than they would without being on the tane. Also, my closed comedones/white bumps have decreased a lot prior to getting on the tane. The bumps still get inflamed though, I guess I just have to wait for all of them to get inflamed? I feel like they don't just go away. The side effects are pr
  11. Little update... started using Clyndamycine gel 3 days ago and really seeing a difference. The closed comedones seem a little smaller, which is weird because I thought it was supposed to make them surface. But it could also be my accutane taking full effect. Idk lol
  12. I tried putting on Mupicrocin last night, and I'd say I could feel it working, my skin tingled all night. I'm also on my fifth month of accutane, and although I've never stopped breaking out, many of the tiny bumps have came to big pus filled heads. So I think it is doing it's job, as I haven't had any new tiny bumps and I have a lot less than when I started. Guess I just have to continue to let them erupt until they're all gone. It sucks that I haven't found any forums with people who have trea
×